Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 153, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jul 3, 2011, 4:34 PM CDT for Barber County, Kiowa County, Pratt County, Kansas. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2011, 4:34 PM CDT (21:34 UTC)
- Expired
- Jul 3, 2011, 5:15 PM CDT
- In force
- 41 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Barber County, KS, Kiowa County, KS, Pratt County, KS
The radar
The Dodge City radar (KDDC), 91 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 4:35 PM CDT | HAIL 0.88 | 2 N Haviland, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.6 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
725 WUUS53 KDDC 032134 SVRDDC KSC007-097-151-032215- /O.NEW.KDDC.SV.W.0153.110703T2134Z-110703T2215Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 434 PM CDT SUN JUL 3 2011 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN BARBER COUNTY IN SOUTH CENTRAL KANSAS... EASTERN KIOWA COUNTY IN SOUTH CENTRAL KANSAS... WESTERN PRATT COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 515 PM CDT * AT 430 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HAVILAND...AND MOVING EAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... HAVILAND... WELLSFORD... CROFT... CULLISON... COATS... MAINLY RURAL AREAS OF EASTERN KIOWA...NORTHWESTERN BARBER AND WESTERN PRATT COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3778 9876 3732 9876 3747 9927 3769 9923 TIME...MOT...LOC 2135Z 268DEG 23KT 3762 9907 WIND...HAIL 60MPH 1.00IN $$ 18
2 follow-up statements
384 WWUS53 KDDC 032149 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 449 PM CDT SUN JUL 3 2011 KSC007-097-151-032215- /O.CON.KDDC.SV.W.0153.000000T0000Z-110703T2215Z/ PRATT KS-KIOWA KS-BARBER KS- 449 PM CDT SUN JUL 3 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN BARBER...EASTERN KIOWA AND WESTERN PRATT COUNTIES UNTIL 515 PM CDT... AT 444 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HAVILAND...AND MOVING EAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... WELLSFORD... CULLISON... COATS... MAINLY RURAL AREAS OF EASTERN KIOWA...NORTHWESTERN BARBER AND WESTERN PRATT COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. VERY HEAVY RAINFALL IS OCCURRING WITH THIS STORM. SIGNIFICANT PONDING OF WATER IS POSSIBLE ON ROADWAYS AND POOR DRAINAGE AREAS WILL FILL QUICKLY. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROAD. && LAT...LON 3778 9876 3732 9876 3747 9927 3769 9923 TIME...MOT...LOC 2149Z 268DEG 28KT 3760 9902 WIND...HAIL 60MPH 1.00IN $$ 18
624 WWUS53 KDDC 032211 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 511 PM CDT SUN JUL 3 2011 KSC007-097-151-032221- /O.EXP.KDDC.SV.W.0153.000000T0000Z-110703T2215Z/ PRATT KS-KIOWA KS-BARBER KS- 511 PM CDT SUN JUL 3 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BARBER...EASTERN KIOWA AND WESTERN PRATT COUNTIES WILL EXPIRE AT 515 PM CDT/415 PM MDT/... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY...HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3778 9876 3732 9876 3747 9927 3769 9923 TIME...MOT...LOC 2211Z 268DEG 28KT 3760 9880 $$ 18
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 2:07 PM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Jul 3, 2:07 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 207 PM CDT SUN JUL 3 2011 .DISCUSSION... DAYS 1-2... THE MAIN FORECAST FOCUS WILL BE ON THE LINGERING CHANCE FOR THUNDERSTORMS TONIGHT. WV IMAGERY AND 12Z UPPER AIR ANALYSIS INDICATES AN UPPER LEVEL SHORTWAVE TROUGH TRANSITIONING EAST ACROSS THE CENTRAL PLAINS. MEANWHILE, HIGH PRESSURE ALOFT CONTINUES TO BUILD ACROSS THE FOUR CORNERS REGION. NEAR THE SURFACE, AN AREA OF LOW PRESSURE IS SET UP ACROSS SOUTHEASTERN COLORADO AND EXTREME SOUTHWESTERN KANSAS WITH AN ATTENDANT FRONTAL BOUNDARY EXTENDING EAST GENERALLY ALONG THE KANSAS AND OKLAHOMA BORDER. AMPLE MOISTURE IS PRESENT WITH SURFACE DEWPOINTS IN THE MID TO UPPER 50S(F)ACROSS WESTERN PORTIONS OF THE CWA TO THE LOWER TO MID 60S(F) EAST. SHORT RANGE MODELS INDICATE THE UPPER LEVEL SHORTWAVE TROUGH EXITING EAST OUT OF THE CENTRAL PLAINS LATE TONIGHT INTO MONDAY, BUT NOT BEFORE BEING THE CATALYST FOR POSSIBLE LINGERING SHOWERS AND THUNDERSTORMS THIS EVENING ACROSS CENTRAL AND PORTIONS OF WESTERN KANSAS. AS MENTIONED BEFORE, PLENTY OF MOISTURE IS STILL PRESENT ACROSS THE REGION WITH H85 DEWPOINTS ABOVE 10C ACROSS THE EASTERN TWO-THIRDS OF THE CWA. NAM AND GFS MODEL SOUNDINGS ALSO SHOW PLENTY OF MID AND UPPER LEVEL INSTABILITY TO SUPPORT ANY STORMS THAT DEVELOP. ALTHOUGH THE FLOW ALOFT REMAINS FAIRLY WEAK, THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE THIS EVENING IN THE VICINITY OF THE FRONTAL BOUNDARY STRETCHING ACROSS SOUTH CENTRAL AND SOUTHWEST KANSAS AS IT BEGINS TO SLOWLY LIFT NORTH AGAIN TONIGHT. WILL RETAIN A MENTION OF 20 TO 30 POPS AS A RESULT, PARTICULARLY SOUTH AND EAST. TEMPERATURES ARE EXPECTED TO REMAIN JUST ABOVE NORMAL THROUGH THE END OF THE PERIOD. FOR TONIGHT, SURFACE LOW PRESSURE AND ATTENDANT WARM FRONT WILL AGAIN BEGIN TO LIFT NORTH ACROSS SOUTHWEST AND SOUTH CENTRAL KANSAS OVERNIGHT INFLUENCING A SOUTHERLY LOW LEVEL FLOW TO WESTERN KANSAS. LOOK FOR LOWS TONIGHT TO BE SIMILAR TO THE NIGHT PREVIOUS WITH LITTLE CHANGE IN THE AIRMASS. LOOK FOR LOWS IN THE UPPER 60S(F) AND 70S(F). LOW LEVEL SOUTHERLIES WILL PREVAIL INTO MONDAY AS UPPER LEVEL RIDGING BUILDS ACROSS THE INTERMOUNTAIN WEST. THIS WILL DRAW WARMER AIR INTO THE AREA WITH H85 TEMPERATURES NEAR TO JUST ABOVE 30C ACROSS MUCH OF THE CWA. EXPECT HIGHS ON MONDAY AND TUESDAY UP NEAR TO JUST ABOVE 100F ACROSS THE FORECAST AREA. DAYS 3-7... GFS,ECMWF, AND ENSEMBLES ALL REMAIN IN GOOD AGREEMENT TODAY WITH MOVING AN UPPER LEVEL SHORTWAVE TROUGH QUICKLY ACROSS THE NORTH PLAINS EARLY TUESDAY. AS THIS SYSTEM MOVES INTO THE WESTERN GREAT LAKES TUESDAY NIGHT A COLD FRONT WILL BEGIN TO DROP SOUTH ACROSS NEBRASKA INTO AT LEAST NORTHERN KANSAS. STILL OBSERVING SOME DISCREPANCIES IN JUST HOW FAR SOUTH THIS FRONT WILL MOVE TUESDAY NIGHT BUT THE ECMWF AND NOW A CLUSTER OF ENSEMBLE MEMBERS ARE SUGGESTING THIS FRONT WILL BE LOCATED NEAR THE OKLAHOMA BORDER BY WEDNESDAY MORNING. GIVEN AN INCREASING NUMBER OF ENSEMBLE MEMBERS TODAY NOW APPEARING TO BE CONVERGING ON THE FURTHER SOUTH SOLUTION WILL BEGIN TO TREND IN THIS DIRECTION. AS A RESULT OF THIS HAVE BEGUN FOLLOWING THE ECMWF 850MB TEMPERATURE TRENDS ON WEDNESDAY AND THEREFORE LOWERED HIGHS WEDNESDAY AFTERNOON SOME IN THE NORTH WHILE KEEPING THE NEAR 100 DEGREE TEMPERATURES NEAR THE OKLAHOMA BORDER. WEDNESDAY NIGHT WARM AIR ADVECTION STILL FORECAST TO DEVELOP NORTH OF THIS FRONT AS A 500MB VORT LOBE MOVES OUT OF THE ROCKIES AND APPROACHES WESTERN KANSAS. THIS SOLUTION HAS BEEN VERY CONSISTENT OVER THE PAST FEW DAYS AND EVEN THE FURTHER NORTH GFS SUGGESTS SOMETHING VERY SIMILAR NORTH OF ITS STATIONARY FRONT AS WELL. WILL THEREFORE BEGIN RAISING POPS WEDNESDAY NIGHT GIVEN THE INCREASING CHANCE FOR A POSSIBLE MCS MOVING INTO WESTERN KANSAS WEDNESDAY NIGHT. THIS SURFACE FRONT WILL LINGER IN/NEAR SOUTHWEST KANSAS THURSDAY AND THURSDAY NIGHT AND ALTHOUGH AN UPPER LEVEL TROUGH IS NOT APPARENT LATE DAY/OVERNIGHT AM NOT ABLE TO COMPLETELY RULE OUT SOMETHING EMBEDDED IN THE FLOW. WILL THEREFORE KEEP A MENTION OVER OVERNIGHT THUNDERSTORMS GOING BUT WHERE AND WHEN IS MUCH MORE UNCERTAIN. ON FRIDAY THE SURFACE FRONT WILL BEGIN TO LIFT NORTHWARD SO CHANCE OF STORMS FRIDAY NIGHT SHOULD BE FURTHER NORTH THAN THE PREVIOUS TWO NIGHTS. THE CURRENT FORECAST ALREADY HAS A MENTION OF SLIGHT CHANCE FOR THUNDERSTORMS FRIDAY EVENING IN THE NORTH/NORTHEAST WHICH STILL APPEARS REASONABLE BUT THE LATEST ECMWF DOES SUGGEST PRECIPITATION MAY END UP BEING A LITTLE FURTHER NORTH/NORTHEAST. CONFIDENCE HOWEVER IS NOT HIGH ENOUGH TO COMPLETELY REMOVE MENTION OF SMALL POPS UP IN THE HAYS AREA JUST NOW. THE WEEKEND COULD ALSO YIELD A CHANCE FOR A FEW LATE DAY STORMS NEAR A TROUGH OF LOW PRESSURE THAT WILL EXTEND FROM EXTREME EASTERN COLORADO INTO NORTHWEST KANSAS. AT THIS TIME THE CHANCES FOR PRECIPITATION DOES NOT LOOK AS FAVORABLE AS EARLIER IN THE THE WORK WEEK SO HAVE DECIDED TO LEAVE THE FORECAST DRY NEXT WEEKEND. AS FOR TEMPERATURES...AFTER A BRIEF COOL DOWN BEHIND THE SURFACE FRONT MID WEEK THE TEMPERATURES ARE EXPECTED TO BEGIN TO REBOUND BACK TO AROUND 100 DEGREES BY LATE WEEK. 850MB MIX DOWN TEMPERATURES AT 00Z SATURDAY SUGGEST HIGHS MAY EVEN A FEW DEGREES WARMER BUT AT THIS TIME HAVE DECIDED TO LEAVE TO TREND IN THAT DIRECTION BUT NOT GO WITH HIGHS AROUND 105 JUST YET. && .AVIATION... SOME LATE DAY CU WILL BE POSSIBLE ONCE AGAIN WITH EVEN AN ISOLATED SHRA OR TSRA IN THE DDC AND HYS AREAS. AT THIS TIME HOWEVER GIVEN THE ISOLATED NATURE OF THESE STORMS HAVE DECIDED NOT TO INSERT MENTION OF THUNDER INTO THE TAFS THIS AFTERNOON. LIGHT AND VARIABLE WINDS WILL BECOME MAINLY SOUTHEAST BY LATE DAY AT 10KTS OR LESS. && .PRELIMINARY POINT TEMPS/POPS... DDC 68 102 72 103 / 20 0 0 0 GCK 67 100 70 102 / 20 0 0 0 EHA 68 100 70 100 / 20 0 0 0 LBL 68 102 70 102 / 20 0 0 0 HYS 68 100 72 103 / 20 0 0 0 P28 73 103 75 103 / 20 0 0 0 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && FN32/18/18
Hazardous weather outlook, Jul 3, 5:35 AM CDT, 10 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 535 AM CDT SUN JUL 3 2011 KSZ030-031-043>046-061>066-074>081-084>090-041045- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 535 AM CDT SUN JUL 3 2011 /435 AM MDT SUN JUL 3 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS PORTIONS OF SOUTHWEST AND SOUTH CENTRAL KANSAS MAINLY EAST OF THE HIGHWAY 283 CORRIDOR. NO WIDESPREAD SEVERE WEATHER IS EXPECTED...HOWEVER A FEW REPORTS OF PENNY TO NICKEL SIZE HAIL AND WIND GUSTS TO 60 MPH CAN BE EXPECTED WITH THE STRONGEST STORM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE NEXT CHANCE FOR ORGANIZED THUNDERSTORM ACTIVITY WILL BE WEDNESDAY AND THURSDAY AS ANOTHER FRONT PUSHES SOUTH INTO SOUTHERN KANSAS. THE LACK OF WIND SHEAR AND HIGH INSTABILITY WILL LIMIT THE SEVERE WEATHER THREAT WITH THIS NEXT FRONT FOR MID TO LATE NEXT WEEK. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS ARE NOT EXPECTED TO BE NEEDED THIS AFTERNOON AND TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC UMSCHEID
In the hours before
Special weather statement, Jul 3, 3:34 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
334 PM CDT SUN JUL 3 2011
KSZ075-076-085-086-032115-
GRANT-HASKELL-SEWARD-STEVENS-
334 PM CDT SUN JUL 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GRANT...HASKELL...
NORTHEASTERN STEVENS AND NORTHERN SEWARD COUNTIES...
AT 330 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR RYUS...MOVING EAST AT 25 MPH.
SMALL HAIL...AND WINDS AROUND 55 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3768 10069 3720 10065 3730 10108 3747 10128
3766 10127
TIME...MOT...LOC 2034Z 286DEG 24KT 3754 10109
18Local storm report, Jul 3, 3:38 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
338 PM CDT SUN JUL 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 PM TSTM WND DMG IUKA 37.73N 98.73W
07/03/2011 PRATT KS EMERGENCY MNGR
TWELVE INCH DIAMETER LIMBS BROKEN OFF TREES AND A CHAIN
LINK FENCE BLOWN DOWN.
0322 PM DOWNBURST 7 ENE PRATT 37.69N 98.62W
07/03/2011 PRATT KS EMERGENCY MNGR
AN IRRIGATION SYSTEM WAS BLOWN OVER AT 70TH AVENUE AND
20TH STREET.
&&
MRUSSELLLocal storm report, Jul 3, 3:40 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
340 PM CDT SUN JUL 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND GST PRATT 37.65N 98.74W
07/03/2011 E60 MPH PRATT KS PUBLIC
&&
JRJSpecial weather statement, Jul 3, 4:10 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
410 PM CDT SUN JUL 3 2011
KSZ081-090-032200-
BARBER-PRATT-
410 PM CDT SUN JUL 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BARBER AND SOUTHERN
PRATT COUNTIES...
AT 407 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SAWYER...MOVING SOUTHEAST AT 25 MPH.
WINDS AROUND 55 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3726 9894 3758 9896 3778 9850 3778 9846
3739 9846 3739 9836 3738 9834 3713 9834
TIME...MOT...LOC 2110Z 300DEG 22KT 3749 9863
18Special weather statement, Jul 3, 4:13 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 413 PM CDT SUN JUL 3 2011 KSZ079>081-090-032200- BARBER-EDWARDS-KIOWA-PRATT- 413 PM CDT SUN JUL 3 2011 ...SIGNIFICANT WEATHER ADVISORY FOR KIOWA...NORTHWESTERN BARBER... SOUTHEASTERN EDWARDS AND SOUTHWESTERN PRATT COUNTIES... AT 412 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTHWEST OF BELVIDERE...MOVING EAST AT 10 MPH. WINDS UP TO 55 MPH ARE POSSIBLE WITH THIS STORM. LAT...LON 3775 9901 3741 9900 3741 9954 3771 9954 TIME...MOT...LOC 2113Z 262DEG 9KT 3752 9914 18
Local storm report, Jul 3, 4:29 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
429 PM CDT SUN JUL 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM HAIL 14 W PRATT 37.65N 98.99W
07/03/2011 E0.88 INCH PRATT KS PUBLIC
THE HAIL OPCCURRED JUST SOUTH OF HIGHWAY 54/400 NEAR THE
PRATT/KIOWA COUNTY LINE.
&&
MRUSSELLThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 7:18 PM CDT | Special Weather Statement | DDC | Stafford | 42 min |
| Jul 2, 10:38 PM CDT | Special Weather Statement | DDC | Hodgeman | 52 min |
| Jul 2, 10:54 PM CDT | Special Weather Statement | DDC | Rush | 51 min |
| Jul 2, 11:28 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush | 37 min |
| Jul 3, 2:30 AM CDT | Special Weather Statement | DDC | Pawnee | 45 min |
| Jul 3, 2:43 PM CDT | Severe Thunderstorm Warning | DDC | Pratt | 47 min |
| Jul 3, 3:03 PM CDT | Severe Thunderstorm Warning | DDC | Pratt | 42 min |
| Jul 3, 3:19 PM CDT | Special Weather Statement | DDC | Morton | 41 min |
| Jul 3, 3:34 PM CDT | Special Weather Statement | DDC | Haskell | 41 min |
| Jul 3, 3:40 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Pratt | 35 min |
| Jul 3, 4:10 PM CDT | Special Weather Statement | DDC | Barber, Pratt | 50 min |
| Jul 3, 4:13 PM CDT | Special Weather Statement | DDC | Kiowa | 47 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.